Frobenius subgroups of free profinite products

Robert M. Guralnick, Dan Haran

Research output: Contribution to journalArticlepeer-review

Abstract

We solve an open problem of Herfort and Ribes: profinite Frobenius groups of certain type do occur as closed subgroups of free profinite products of two profinite groups. This also solves a question of Pop about prosolvable subgroups of free profinite products.

Original languageEnglish
Pages (from-to)467-477
Number of pages11
JournalBulletin of the London Mathematical Society
Volume43
Issue number3
DOIs
StatePublished - Jun 2011

Fingerprint

Dive into the research topics of 'Frobenius subgroups of free profinite products'. Together they form a unique fingerprint.

Cite this